# SDR DXTA2023071991280

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000032
- Aircraft time: 3,014 hours, 1,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE MAIN CABIN DOOR FROM INSIDE OR OUTSIDE.  MAIN HANDLE WILL NOT CLOSE, IT FEELS JAMMED.  GAINED ACCESS TO DOOR INTERNALS. FOUND UPPER AFT LATCH PIN RECESSED OUT OF GUIDES HOLD AND JAMMED. RESEATED UPPER AFT LATCH PIN INTO GUIDE HOLD. ADJUSTED PUSH ROD #3 THE  PREVENT THE UPPER AFT LATCH PIN FROM RECESSING TO FAR INTO THE DOOR AGAIN IAW CE700 AMM CH 52-10-43. COMPLETED CABIN DOOR LATCH/LOCK SYSTEM RIGGING IAW CE 700 AMM 52-10-43 AS REQUESTED BY MCC. NO FURTHER DISCREPANCIES FOUND. COMPLETED CABIN DOOR LATCH/LOCK SYSTEM FUNCTIONAL TEST 5 TIMES IAW CE 700 52-10-43 WITH NO DISCREPANCIES FOUND.
